# SDR CA081008002

- Difficulty date: September 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 712 hours
- Engine: Cont IO240B
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 2224121400
- Condition: Cracked
- Location: Alternator
- Part time: 715 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SEPTEMBER 2, 2008, DURING A ROUTINE 100 HOUR INSPECTION THE ALTERNATOR MOUNTING BRACKET WAS FOUND TO BE CRACKED ON THE INSIDE RADIUS OF THE BRACKET RIGHT NEXT TO 1 OF THE 2 MOUNTING BOLT HOLES. THIS WAS THE SECOND CRACKED BRACKET FOUND ON THIS ACFT AND BOTH CRACKS HAVE BEEN LOCATED IN THE IDENTICAL LOCATIONS.
